MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE RP TIB BASE SZ 6 CEM; KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US ATTUNE RP TIB BASE SZ 6 CEM; KNEE TIBIAL TRAY
Catalog Number 150680006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees, caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.
 
Event or Problem Description
It was reported that the thayer school of engineering at dartmouth first report of retrievals for statement of work 10 for q3 of 2025.Dartmouth is the research location, and not the facility of placement.A depuy synthes implant was revised and reviewed for analysis the reason for the revision was due to infection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.A search of the depuy synthes (nc) quality system found no nc¿s associated with this product code: 150680006, lot: 9077225 combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product code: 150680006, lot: 9077225 combination.Added; d10 concomitant.

Brand Name
ATTUNE RP TIB BASE SZ 6 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23469332
Report Number1818910-2025-19078
Device Sequence Number15655169
Product Code NJL
UDI-Device Identifier10603295492184
UDI-Public(01)10603295492184(17)290228(10)9077225
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150680006
Device Lot Number9077225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK ATTUNE KNEE PATELLA.; UNK ATTUNE KNEE TIBIAL INSERT.; UNK ATTUNE KNEE TIBIAL TRAY.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown